研究者情報

研究者名 藤森 雅己
研究分野 数学/代数学
研究業績

論文

  • Connectedness of the Tannakian group attached to semi-stable multiple filtrations
    Masami FUJIMORI
    Rend. Sem. Mat. Univ. Padova 131 209-216 2014年
  • The algebraic groups leading to the Roth inequalities
    Masami FUJIMORI
    J. Theor. Nombres Bordeaux 24(2) 257-292 2012年
  • Corrigenda: `On systems of linear inequalities’
    Masami FUJIMORI
    Bull. Soc. Math. France 132(4) 613-616 2004年
  • On systems of linear inequalities
    Masami FUJIMORI
    Bull. Soc. Math. France 131(1) 41-57 2003年
  • A remark on naive height of a polarized abelian variety and its applications
    Masami FUJIMORI
    Proc. Japan Acad. Ser. A 73(7) 145-147 1997年
  • Integral and rational points on algebraic curves of certain types and their Jacobian varieties over number fields
    Masami FUJIMORI
    Tohoku Math. Publ. (4) 1997年
  • Rational points of a curve which has a nontrivial automorphism
    Masami FUJIMORI
    Ann. Scuola Norm. Sup. Pisa Ser. IV 24(3) 551-569 1997年
  • On the solutions of Thue equations
    Masami FUJIMORI
    Tohoku Math. J. 46 523-539 1994年

講演・口頭発表等

  • On the algebraic groups leading to simultaneous approximations
    藤森雅巳
    Diophantine Analysis and Related Fields 2017 2017年1月7日
  • The algebraic groups leading to the Roth inequalities
    藤森雅巳
    Analytic Number Theory — through Value Distribution and other Properties of Analytic Functions 2010年10月6日
  • On algebraic groups attached to systems of linear inequalities over number fields
    Holomorphic Mappings and Related Diophantine Approximation 2009年
  • On some systems of linear inequalities derived from algebraic groups over number fields
    Analytic Number Theory and Related Areas 2007年
  • On the defining group of a category of systems of linear inequalities
    Analytic Number Theory and Surrounding Areas 2004年
  • On systems of linear inequalities
    New Aspects of Analytic Number Theory 2001年
  • A remark on naïve height of a polarized abelian variety and its applications
    Algebraic Number Theory and Related Topics 1997年
  • On the distribution of the rational points of a twisted Fermat curve of degree four
    日本数学会 代数分科会 1995年
  • On the solutions of Thue equations
    Analytic Number Theory 1994年
  • On the solutions of Thue equations
    日本数学会 代数分科会 1993年

競争的資金等の研究課題

  • 数体上の線型不等式系の同値類がなす淡中圏の構造とそのディオファントス近似への応用
    日本学術振興会: 学術研究助成基金助成金 (基盤研究(C))
    研究期間: 2013年4月 – 2016年3月 代表者: 藤森 雅巳
  • 数体上の線型不等式系の同値類がなす淡中圏の構造の研究
    文部科学省: 科学研究費補助金(基盤研究(C))
    研究期間: 2008年 – 2010年 代表者: 藤森雅巳
卒業研究

外部サイト

リンク(※)

(※)当サイトからリンクしている外部サイトは、各サイト運営者の責任において管理・運営されており、それらの外部サイトは当大学の管理下にありません。当大学は、ユーザの皆様が外部サイトをご利用になったことにより生じたいかなる損害についても責任を負いかねますので、あらかじめご了承ください。

▲このページの上へ
Copyright (c) Kanagawa Institute of Technology 2012.All Rights Reserved.